# SDR DHL2000804122

- Difficulty date: April 11, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2732660
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO NR 1 LT TRACK LUG BROKEN AT SEVERAL POINTS FROM STA 1670.000 TO 1700.00.  REMOVED DAMAGED TRACK PER SRM 51-3-0 PAGE 1.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED NEW TRACK PER SRM 51-3-0.
